# SDR EISA96196

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368PA
- Make and model: Boeing 727221
- Aircraft serial: 22540
- Engine: Pwa JT8D17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ENGINE NR 3 OIL QTY BEGAN RAPIDLY DROPPING ON APPROACH AND OIL TEMPERATURE ENTERED YELLOW BAND.  ENGINE SHUTDOWN ACCOMPLISHED APPROXIMATELY 1/4 GALLON REMAINING UPON LANDING.  OIL SYSTEM INSPECTED, BANJO FITTING ON SYSTEM RETURN FOUND LOOSE.  THREAD PITCH CHECKED AND FOUND SATISFACTORY, FITTING REPACKED.  ENGINE RUN AND LEAK CHECK GOOD.  (M)
